中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: Dimensions of fractals related to languages defined by tagged strings in complete genomes
作者: Yu, ZG ;  Hao, BL ;  Xie, HM ;  Chen, GY
刊名: CHAOS SOLITONS & FRACTALS
出版日期: 2000
卷号: 11, 期号:14, 页码:2215-2222
学科分类: Physics
通讯作者: Yu, ZG , Xiangtan Univ, Dept Math, Hunan 411105, Peoples R China.
部门归属: Xiangtan Univ, Dept Math, Hunan 411105, Peoples R China; Acad Sinica, Inst Theoret Phys, Beijing 100080, Peoples R China; Suzhou Univ, Dept Math, Suzhou 215006, Peoples R China
英文摘要: A representation of frequency of strings of length Ii in complete genomes of many organisms in a square has led to seemingly selfsimilar patterns when K increases, These patterns are caused by under-represented strings with a certain "tag"-string and they define some fractals in the K --> infinity limit, The Box and Hausdorff dimensions of the limit set are discussed, Although the method proposed by Mauldin and Williams to calculate Box and Hausdorff dimension is valid in our case, a different and sampler method is proposed in this paper. (C) 2000 Elsevier Science Ltd. All rights reserved.
收录类别: SCI
原文出处: 查看原文
WOS记录号: WOS:000088489100005
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/12880
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Dimensions of fractals related to languages defined by tagged strings in complete genomes.pdf(358KB)----开放获取View Download

Recommended Citation:
Yu, ZG,Hao, BL,Xie, HM,et al. Dimensions of fractals related to languages defined by tagged strings in complete genomes[J]. CHAOS SOLITONS & FRACTALS,2000,11(14):2215-2222.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Yu, ZG]'s Articles
 [Hao, BL]'s Articles
 [Xie, HM]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Yu, ZG]‘s Articles
 [Hao, BL]‘s Articles
 [Xie, HM]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Dimensions of fractals related to languages defined by tagged strings in complete genomes.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace